Google Scholar: citations
Groupoïdes riemanniens
Gallego Gómez, Eduardo (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gualandri, L. (Università di Bologna. Dipartimento di Matematica)
Rector, G. (Université Claude Bernard-Lyon I. Département de Mathematiques)
Reventós, Agustí (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 1989
Abstract: We propose a definition of a riemannian groupoid, and we show that the Stefan foliation that it induces is a riemannian (singular) foliation. We also prove that the homotopy groupoid of a riemannian (regular) foliation is a riemannian groupoid.
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions Matemàtiques, V. 33 n. 3 (1989) p. 417-422, ISSN 0214-1493

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37597
DOI: 10.5565/PUBLMAT_33389_03


6 p, 137.4 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2009-04-30, last modified 2019-02-10



   Favorit i Compartir